so i've been doing a LOT of opana lately (like 2-3 a day average), and its REALLY REALLY taking its toll on my lungs. It feels like ive been smoking 10 packs a day. I KNOW opanas can cause silicosis. I really hope i dont have that because its pretty bad. I'm hoping its just the best case and ONCE I STOP, I'll be able to breathe normally again.
Has anyone else noticed this problem with opanas?
As I said, I know already that opanas can cause silicosis and other lung problems. Do you think that that is what is manifesting?
I'm guessing most people's advice would be to "quit ASAP or switch to a different ROA" but you all know oxymorphone BOA besides nasal is awful. And I dont touch the needle, so its either that or back to another opiate (which, when compared $ wise and strength is very unwise).
Any advice on how to ease the suffering? Some days lately i stay up at night hacking my brains out, but it doesn't even it help in the slightest. It's like theres phlegm but at the same time no phlegm. Its really scary, not being able to breathe as well.
JUST FYI: I have horrible allergies too and 'tis the season (i got allergy injections for 10+ years), so that is probably compounding the issue. And maybe its made me DEVELOP asthma (allergies, pills, etc; i never had it before).
Just as i've been saying: i'm wondering if its the pills, allergies, or BOTH?
Sorry for long post, just dunno whom else to ask or where to ask it. Kinda hard to go into a doc saying "so hey, my lung's have been off lately. Is it all the opana i've been snorting?" hah.